# SDR SWAA2012120610276

- Difficulty date: November 20, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER SPLICE LOCATED AT BS 360 STRINGER 15L IN FWD PAX CABIN.  REPLACED STRINGER SPLICE LOCATED AT BS 348 TO BS 368 STRINGER 15L IN FWD PAX CABIN IAW SRM B737-500 51-10-02 ITEM 8 AND DRAWING 65-17685 AND 65-45800.
